# SDR UIEA2018112602696

- Difficulty date: November 25, 2018
- Submitted: December 7, 2018
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 97,787 hours, 20,165 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Circuit Card
- Part number: 644501
- Part serial: 20392
- Condition: Faulty
- Location: Overheat Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LT ENG FIRE LP2 STATUS MSG INTERMITTENT ON GRD. REMOVED AND REPLACED FIRE OVERHEAT CONTROL CARD ON LOOP 2 AND ALSO ON LOOP 1, P/N ON 6445-1, S/N OFF 8559 FOR LOOP 1 CARD, NO FAULTS MESSAGE PRESENT DMI REMAINS OPEN PER MX CONTROL FOR OBSERVATION. CRIMPED NEW TERMINAL ON TERMINAL C ONTO TS681 IAW SWPM 20-30-11. OPS CHECK NORMAL IAW AMM 26-11-00. TERMINAL P/N OFF: 322338, NSN.
